# SDR KY7A20150418001

- Difficulty date: April 18, 2015
- Submitted: May 19, 2015
- Operation: Air carrier
- Aircraft: N276CA
- Make and model: Swrngn SA226TC
- Aircraft serial: TC276
- Aircraft time: 22,886 hours, 35,241 cycles
- System (JASC): 3242 · Brake
- Part: Brake Assy
- Part number: 212033
- Condition: Leaking
- Location: Nr 3
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED RT BRAKE UNRESPONSIVE.  NO PEDAL PRESS AFTER LANDING.  NR 3 BRAKE FOUND LEAKING & REPLACED BRAKE ASSEMBLY WITH OVERHAULED UNIT.
